# SDR ASOA2012100502324

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,509 hours, 17,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: SH670335493
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FINGER DOUBLER  FROM FS 295 TO FS 310 IS CORRODED.   LOCATED AND INSTALLED NEW FINGER DOUBLER ON NEW RT FLOOR SILL IAW SRM 51-42-06-001-001-A01.
